Heart Palpitations After Taking Medication From A Doctor?

Illustration of Heart Palpitations After Taking Medication From A Doctor?
Illustration: Heart Palpitations After Taking Medication From A Doctor? img.webmd.com

want to ask, palpitations or palpitations after taking the medicine. Is it a common symptom or do you have to change the medicine your doctor gave you? Thanks.

1 Answer:

Hi Reja,


Thank you for asking HealthReplies.com.

Palpitations are more often termed by ordinary people as palpitations or palpitations. Palpitations do not always appear as a result of a dangerous disease. However, if this complaint recurs very often or lasts for a long time, this condition can make the sufferer feel uncomfortable.


Consumption of several types of drugs is known to trigger palpitations. Some examples of this drug are:

Digitalis
Phenothiazine
Theophyline
Beta agonist

Cocaine, and so on

Not only that, palpitations can also arise due to excessive consumption of alcohol, caffeine, and smoking.


It could also occur due to other conditions, such as:

Heart problems, for example:

Heart arrhythmias
Cardiomyopathy
Cardiac septal defect
Congenital heart disease
Congestive heart failure
Pericarditis
Heart valve disorders


Extra heart disorders, for example:

Anemia
Electrolyte balance disorders
Fever
Hyperthyroidism
Hypoglycemia


Psychiatric disorders, for example:

Anxiety disorders
Panic attacks, and so on

You can observe in our explanation above, that there are many possibilities that can trigger palpitations, not always because of drug side effects. Therefore, if you experience palpitations, even after taking the drug, you should not rush to the conclusion that you should change the drug you are taking without a doctor's recommendation. Each of the possible causes of palpitations above can have different treatments. Therefore, you should check with your doctor first. Through a careful physical examination, while assessing the type of medicine you are taking, your doctor can generally determine the right treatment. If needed, the doctor can also perform further tests, such as heart records, X-rays, blood tests, angiography, and so on. It is also possible that you will be referred to a cardiologist.


In order for palpitations to improve, we recommend that you first do the following:

Do not take drugs carelessly without a prescription from a doctor (except over-the-counter drugs)
Stay away from panic, anxiety, and excessive stress
Exercise regularly and consume healthy and nutritious foods to maintain heart health
Get regular sleep
Do not consume excessive caffeine
Not smoking, consuming alcohol, or illegal drugs

Hope this helps ..

dr. Nadia Nurotul Fuadah

: by

Related Question

Feet Ache When Standing And Drastic Weight Loss Within 1 Month?

Feet Ache When Standing And Drastic Weight Loss Within 1 Month?

(9 months ago)

Hello, good night … my father’s doctor is 48 years old, my father’s body was very fat then within 1 month his body dropped dramatically after that my dad also oft...

Fertility

Fertility

(1 year ago)

My doc with my husband had a relationship once a week on Monday only because another day was busy at work, and initially there was no plan to get pregnant so after I was in a hurry...

Abort 2 Months Of Pregnancy?

Abort 2 Months Of Pregnancy?

(9 months ago)

want to ask. Can I still be aborted 2 months pregnant?...

Leave a Reply

Your email address will not be published. Required fields are marked *